# SDR YENA20110723306

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 15,321 hours, 5,470 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327106
- Part serial: 6145
- Condition: Faulty
- Location: Brake System
- Part time: 36 hours, 13 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 629 JFK-HOU, EMERGENCY WAS DECLARED - BRAKES AUTO BRAKE FAULT, BRAKE RELEASED.  REMOVED DEFECTIVE BSCU AND INSTALLED A NEW UNIT ALL RELATED FUNCTION CHECK GOOD PER AMM 32-42-34-04.
